Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Dynamic elastic-plastic buckling of rectangular plates in sustained flow


Authors: Hilton Ramsey and Henry Vaughan
Journal: Quart. Appl. Math. 28 (1971), 473-487
DOI: https://doi.org/10.1090/qam/99775
MathSciNet review: QAM99775
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Florence and J. N. Goodier, Dynamic plastic buckling of cylindrical shells in sustained axial compressive flow, Trans. ASME Ser. E. J. Appl. Mech. 35, 80-86 (1968)
  • [2] J. N. Goodier, Dynamic buckling of rectangular plates in sustained plastic compressive flow, Engineering plasticity, Proc. Internat. Conference Plasticity (Cambridge, England, 1968) Cambridge Univ. Press, Cambridge, 1968
  • [3] H. Vaughan, The response of a plastic cylindrical shell to axial impact, Z. Angew. Math. Phys. 20 321-328 (1969)
  • [4] A. E. Green and P. M. Naghdi, A general theory of an elastic-plastic continuum, Arch. Rational Mech. Anal. 18 (1965), no. 4, 251–281. MR 1553473, https://doi.org/10.1007/BF00251666
  • [5] H. Ramsey, On the stability of elastic-plastic and rigid-plastic plates of arbitrary thickness, and flat bars of arbitrary width, Internat. J. Solids Structures 5, 921-940 (1969)
  • [6] A. E. Green and W. Zerna, Theoretical elasticity, Oxford, at the Clarendon Press, 1954. MR 0064598
  • [7] R. Hill, The Mathematical Theory of Plasticity, Oxford, at the Clarendon Press, 1950. MR 0037721
  • [8] S. Timoshenko and Woinowsky-Krieger, Theory of plates and shells, 2nd ed., McGraw-Hill, New York, 1959, p. 380
  • [9] H. Vaughan and A. L. Florence, Plastic flow buckling of cylindrical shells due to impulsive loading, presented in summary at the twelfth Internat. Congress Appl. Mech., 1968; J. Appl. Mech. 37, 171-179 (1970)


Additional Information

DOI: https://doi.org/10.1090/qam/99775
Article copyright: © Copyright 1971 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website